# SDR IPXA2014020381744

- Difficulty date: January 18, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 85,009 hours, 14,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C,  BS 400 LEFT SIDE NOSE WHEEL WELL AFT CORNER FOUND CRACKED AT SECOND LAYER FROM SURFACE TOWARD UP & DOWN WITH LENGTH APPROX 0.030" & 0.020".   INTERNAL SPLICE PLATE IS REPLACED AND INSTALLED IAW SRM 51-10-02, REV.27 AND HX RI NO RI-53-11-10442 REV.A AND EO -5330-53287-A.
